• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
advertise1
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Injection Reaction

conflictdriven

New member
Newbies
Joined
Oct 23, 2018
Messages
2
Hi,
I have been on gear for ~15 years. In recent months, after injecting into glutes, my ass swells for a week or two. It's painful and I mean it really swells up something nasty. Happens with different brands. Does anyone have any insight into this? Is it from scar tissue? Sterile abscess?
 
Is it the same ester every time? Or does it do that any time you inject anything?
 
An abcess is always a possibility.

Have you increased the volume of oil injected?
 
I have experienced this also. For me only happens with Test, with all esters. Far as I can tell after talking to some large manufacturers, sometimes we will just have an allergic reaction out of nowhere. Sometimes for just one shot sometimes for a few in a row. Appears to be a human thing LOL. I have had bad and good shots right out of the same vial. I know Prop really kicks my ass literally.
Really doubt it's an abcess. The only time I had an abcess, it had to be cut out! Fucking ouch!
 
You mentioned it happening with different brands, what's the carrier oil in each, the BA,BB content?
 
I have experienced this also. For me only happens with Test, with all esters. Far as I can tell after talking to some large manufacturers, sometimes we will just have an allergic reaction out of nowhere. Sometimes for just one shot sometimes for a few in a row. Appears to be a human thing LOL. I have had bad and good shots right out of the same vial. I know Prop really kicks my ass literally.
Really doubt it's an abcess. The only time I had an abcess, it had to be cut out! Fucking ouch!
True, I also have had extreme PIP and almost no PIP with both injections coming out of the same vial.
 
Maybe switch up your injection sites and see if it happens other places
If it does, then you know its the gear causing it
If it doesn't, then you know something is going on in your glutes (ie scar tissue, abscess)
 
You shooting into scar tissue it happens to me
 
You shooting into scar tissue it happens to me
This is a possibility. If using your glutes often, at least be sure to rotate between sides and areas of the muscle trying to spread it out. Scar tissue absorbs it poorly and could cause trouble. One time I had a sterile abscess. I think it was due to scar tissue.
 
Yea I rotate a lot but been using for so many years my glute are full of scar tissue. And if you shoot into scar tissue it stays there and doesn't spread/dissipate into the muscle. So that causes a big swelling
 
Yea I rotate a lot but been using for so many years my glute are full of scar tissue. And if you shoot into scar tissue it stays there and doesn't spread/dissipate into the muscle. So that causes a big swelling
I think that's a strong possibility especially when using doses higher then HRT and frequent injections.

I've been doing 1/2 cc test cyp in the glutes once weekly for the past 12 years and never had a problem. I'm pretty sure most of the scar tissue I built up in my muscles is now mostly gone after nearly 13 years of non use. It used to be I could feel the knots under my skin and I thought it was permanent. Seems I was wrong. Can't feel any now.
 
I think that's a strong possibility especially when using doses higher then HRT and frequent injections.

I've been doing 1/2 cc test cyp in the glutes once weekly for the past 12 years and never had a problem. I'm pretty sure most of the scar tissue I built up in my muscles is now mostly gone after nearly 13 years of non use. It used to be I could feel the knots under my skin and I thought it was permanent. Seems I was wrong. Can't feel any now.
Oh I thought scar tissue was permanent unless surgically removed. Wow
 
Oh I thought scar tissue was permanent unless surgically removed. Wow
So did I. I had some I could really feel in my biceps and now there is no sign at all. It probably took a good 8 years. There is probably some sign of it if you were to dissect my arm, but I can't feel it.
 
So did I. I had some I could really feel in my biceps and now there is no sign at all. It probably took a good 8 years. There is probably some sign of it if you were to dissect my arm, but I can't feel it.
Wow bro
 
Thank you! I really appreciate the responses. It happens regardless of carrier and ester, and it only happens in glutes. I guess it's scar tissue. Wonder how pros still find inj spots. Regardless, thanks!
 
Hi,
I have been on gear for ~15 years. In recent months, after injecting into glutes, my ass swells for a week or two. It's painful and I mean it really swells up something nasty. Happens with different brands. Does anyone have any insight into this? Is it from scar tissue? Sterile abscess?
I have the same issue, the same drug wouldn't hurt in the start but after a few injections on the same site, it becomes unbearable for some reason.
 
Yea I rotate a lot but been using for so many years my glute are full of scar tissue. And if you shoot into scar tissue it stays there and doesn't spread/dissipate into the muscle. So that causes a big swelling
I get it now
 
i know what I mean. You have to spread out your spots. Use different length needles. I use insulin syringes as well in some areas. Is what it is.
 

Staff online

  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
565,965,732
Threads
136,704
Messages
2,809,674
Members
160,825
Latest member
WSM
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top